It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Feeling crappy from half of a 0.25 xanax?



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-20-2017, 09:49 AM   #1
    Manders88
    Newbie
    (female)
     
    Join Date: Apr 2017
    Posts: 6
    Manders88 HB User
    Feeling crappy from half of a 0.25 xanax?

    I am currently dealing with a vestibular issue, which is causing a lot of problems, on top of anxiety. My doctor prescribed me .025 xanax to use as needed for anxiety. I decided to test it last night and take half of a .025 pill. It made me feel ok but I didn't sleep very well and I feel terrible today. Anxiety, upset stomach and feel like a have a hangover. Could that low of a dose make me feel like this? Seems in recent years I've become very side effect sensitive to medications.

    I just feel like nothing is ever going to help my anxiety! So sick of feeling like this!

     
    Sponsors Lightbulb
       
    Old 05-20-2017, 10:48 AM   #2
    Snoopy61
    Inactive
    (female)
     
    Join Date: Nov 2007
    Posts: 1,565
    Snoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB User
    Re: Feeling crappy from half of a 0.25 xanax?

    Xanax is short acting and wears off after about four hours. If it was more than four hours that you feel crappy, it's your anxiety and not the Xanax.

     
    Old 05-20-2017, 11:30 AM   #3
    MSNik
    Senior Veteran
    (female)
     
    Join Date: Sep 2006
    Location: USA
    Posts: 12,747
    MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
    Re: Feeling crappy from half of a 0.25 xanax?

    I take 025 of Xanax now and then to sleep.It only keeps me asleep for about 5 hours...I have never woken up with any side effects ever because it is so short acting.
    Are you sure that you dont have a bug of some sort? Or maybe this is just another side effect of your anxiety?
    __________________
    RRMS- dx 05

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:01 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!